# SDR 2005FA0000796

- Difficulty date: May 25, 2005
- Submitted: May 25, 2005
- Operation: General aviation
- Aircraft: N98483
- Make and model: Cessna 172P
- Aircraft serial: 17276298
- Aircraft time: 17,968 hours
- Engine: Lyc O320D2J
- Engine time: 7,245 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 051310929
- Condition: Corroded
- Location: Firewall
- Part time: 17,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE FIREWALL DOULBLERS ARE INSTALLED FROM FACTORY WITH SOME STRUCTURAL STEEL RIVETS PASSING THROUGH THESE ALUMINUM DOUBLERS, CAUSING CORROSION TO FORM ON BOTH LT AND RT DOUBLERS VERY NEAR ENGINE DYNAFOCAL MOUNT LOCATIONS, REQUIRING REPLACEMENT OF BOTH DOUBLERS.
